# SDR UALA2012060503109

- Difficulty date: June 5, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM AY AT BS 440 RBL 58 CRACKED AND CORRODED ON UPPER FLANGE.  REMOVED DAMAGE, HFEC.  FABRICATED AND INSTALLED REPAIR PARTS IAW UA-EVA-73840 AND UAL-744-0637.
